Regularity estimates for elliptic boundary value problems with smooth data on polygonal domains : Journal of Numerical Mathematics jnma uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board Member: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

IMPACT FACTOR increased in 2014: 2.310
Rank 10 out of 310 in category Mathematics and 10 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 1.132
Source Normalized Impact per Paper (SNIP) 2014: 1.854
Impact per Publication (IPP) 2014: 1.805

Mathematical Citation Quotient (MCQ) 2014: 0.79



30,00 € / $42.00 / £23.00

Get Access to Full Text

Regularity estimates for elliptic boundary value problems with smooth data on polygonal domains

C. Bacuta / J. H. Bramble / J. Xu

Dept. of Mathematics, The Pennsylvania State University, University Park, PA 16802, USA

Dept. of Mathematics,Texas A & M University, College Station, TX 77843, USA

Citation Information: Journal of Numerical Mathematics jnma. Volume 11, Issue 2, Pages 75–94, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: 10.1515/156939503766614117, June 2003

We consider the model Dirichlet problem for Poisson's equation on a plane polygonal convex domain Ω with data ƒ in a space smoother than L 2. The regularity and the critical case of the problem depend on the measure of the maximum angle of the domain. Interpolation theory and multilevel theory are used to obtain estimates for the critical case. As a consequence, sharp error estimates for the corresponding discrete problem are proved. Some classical shift estimates are also proved using the powerful tools of interpolation theory and mutilevel approximation theory. The results can be extended to a large class of elliptic boundary value problems.

Key Words: interpolation spaces,; finite element method,; multilevel decomposition,; shift theorems,; subspace interpolation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Constantin Bacuta and Klajdi Qirko
Computers & Mathematics with Applications, 2015
Anna L. Mazzucato, Victor Nistor, and Qingqin Qu
Journal of Computational and Applied Mathematics, 2014, Volume 263, Page 466
Constantin Bacuta and Lu Shu
Journal of Scientific Computing, 2013, Volume 57, Number 1, Page 105
Nico Schlömer, Daniele Avitabile, and Wim Vanroose
SIAM Journal on Applied Dynamical Systems, 2012, Volume 11, Number 1, Page 447
Constantin Bacuta, Victor Nistor, and Ludmil T. Zikatanov
Numerical Functional Analysis and Optimization, 2007, Volume 28, Number 7-8, Page 775
T. A. Manteuffel, S. F. McCormick, J. G. Schmidt, and C. R. Westphal
SIAM Journal on Numerical Analysis, 2006, Volume 44, Number 5, Page 2057

Comments (0)

Please log in or register to comment.